Pseudo-Hermitian Dirac operator on the torus for massless fermions under the action of external fields

Creative Commons License

YEŞİLTAŞ Ö., Furtado J.

International Journal of Modern Physics A, vol.37, no.11-12, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 11-12
  • Publication Date: 2022
  • Doi Number: 10.1142/s0217751x22500737
  • Journal Name: International Journal of Modern Physics A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Environment Index, INSPEC, zbMATH
  • Keywords: Pseudo-Hermiticity, torus, Dirac equation
  • Gazi University Affiliated: Yes


The Dirac equation in (2+1) dimensions on the toroidal surface is studied for a massless fermion particle under the action of external fields. Using the covariant approach based on general relativity, the Dirac operator stemming from a metric related to the strain tensor is discussed within the pseudo-Hermitian operator theory. Furthermore, analytical solutions are obtained for two cases, namely, constant and position-dependent Fermi velocity.